Studia Logica 106 (4):789-808 (2018)

In this paper we study finitary extensions of the nilpotent minimum logic or equivalently quasivarieties of NM-algebras. We first study structural completeness of NML, we prove that NML is hereditarily almost structurally complete and moreover NM\, the axiomatic extension of NML given by the axiom \^{2}\leftrightarrow ^{2})^{2}\), is hereditarily structurally complete. We use those results to obtain the full description of the lattice of all quasivarieties of NM-algebras which allow us to characterize and axiomatize all finitary extensions of NML.
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/s11225-017-9766-4
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,265
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

Structural Completeness in Fuzzy Logics.Petr Cintula & George Metcalfe - 2009 - Notre Dame Journal of Formal Logic 50 (2):153-182.

View all 11 references / Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Axiomatic Extensions of the Milpotent Minimum Logic.J. Braso - 2003 - Reports on Mathematical Logic:113-123.
First-Order Nilpotent Minimum Logics: First Steps.Matteo Bianchi - 2013 - Archive for Mathematical Logic 52 (3-4):295-316.
Kripke Completeness of Infinitary Predicate Multimodal Logics.Yoshihito Tanaka - 1999 - Notre Dame Journal of Formal Logic 40 (3):326-340.
Free Nilpotent Minimum Algebras.Manuela Busaniche - 2006 - Mathematical Logic Quarterly 52 (3):219-236.
Hereditarily Structurally Complete Modal Logics.V. V. Rybakov - 1995 - Journal of Symbolic Logic 60 (1):266-288.
On Extensions of Intermediate Logics by Strong Negation.Marcus Kracht - 1998 - Journal of Philosophical Logic 27 (1):49-73.


Added to PP index

Total views
9 ( #951,112 of 2,507,664 )

Recent downloads (6 months)
1 ( #416,871 of 2,507,664 )

How can I increase my downloads?


My notes